# SDR UIEA2023070600711

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 93,382 hours, 15,760 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B14267U10
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - FOUND THE SHEAR TIE CRACK AT LBL 33 STA 1000( 1) REMOVED DAMAGE PART IAW SRM 51-40-02-0G-0 REV 97 AND EO 4453C024 PART 4 REV 3. 2) INSTALL NEW PART IAW SRM 51-40-02-0G-0 REV 97 AND EO 4453C024 PART 4 REV 3. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
